Alert archive / Delaware / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

September 10, 2015Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 10, 2015, 3:52 PM EDT for Kent County, Delaware. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2015, 3:52 PM EDT (19:52 UTC)
Expired
Sep 10, 2015, 4:30 PM EDT
In force
38 min
Issued by
NWS Philadelphia/Mount Holly

County Kent County, DE

The radar

The Dover AFB radar (KDOX), 51 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2015-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2015-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1337 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WWUS81 KPHI 101952
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT THU SEP 10 2015
 
DEZ001-002-MDZ012-015-020-102030-
KENT-NEW CASTLE-CAROLINE-KENT-QUEEN ANNE'S-
352 PM EDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN CAROLINE AND
EAST CENTRAL KENT COUNTIES...

AT 351 PM EDT...A STRONG THUNDERSTORM WAS OVER SUDLERSVILLE...OR 16
MILES NORTHEAST OF CENTERVILLE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...SMYRNA...CLAYTON...CHESWOLD...MILLINGTON...SUDLERSVILLE...
HARTLY...DOVER SPEEDWAY...GREEN SPRING...DELANEY CORNER...
HAZLETTVILLE...WOODLAND BEACH...KENTON...LITTLE CREEK...LEIPSIC...
MARYDEL...TEMPLEVILLE...BARCLAY...CHAMBERSVILLE AND KENT ACRES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3927 7591 3942 7555 3937 7552 3935 7549
      3933 7550 3934 7549 3931 7543 3925 7540
      3924 7541 3920 7540 3915 7541 3906 7594
TIME...MOT...LOC 1951Z 238DEG 18KT 3919 7582 
$$

GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 10, 3:35 PM EDT, 17 minutes earlier.

Area forecast discussion, Sep 10, 3:35 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT THU SEP 10 2015

.SYNOPSIS...
LOW PRESSURE WILL MOVE ALONG A FRONT OVER THE AREA AND OFF TO THE
NORTHEAST TONIGHT. WEAK HIGH PRESSURE WILL BRIEFLY PUSH INTO THE
AREA ON FRIDAY. ANOTHER AREA OF LOW PRESSURE DEVELOPS OVER THE
SOUTHEASTERN PORTION OF THE NATION ON SATURDAY. THIS LOW WILL PUSH
NORTHWARD THROUGH THE WEEKEND, BRINGING UNSETTLED WEATHER TO OUR
AREA. HIGH PRESSURE WILL THEN BUILD IN FROM THE SOUTH ON MONDAY,
PERSISTING THROUGH MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SURFACE LOW WILL CONTINUE TO SLOWLY LIFT NORTHEAST ALONG THE NOW
STATIONARY FRONT. BY LATE THIS EVENING, THE LOW SHOULD BE LIFTING
AWAY FROM THE REGION. AS IT DOES SO, SHOULD SEE PRECIP SLOWLY TAPER
OFF FROM SW TO NE.

HOWEVER, WILL KEEP REMNANT LOW CLOUDS FOR MUCH OF THE NIGHT. AS A
RESULT RADIATIONAL COOLING WILL BE LIMITED, AND THUS LOWS WILL NOT
BE THAT MUCH LOWER THAN WHAT WE'VE SEEN OVER THE LAST FEW NIGHTS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
BY DAYBREAK ANY LINGERING PRECIP SHOULD BE MOSTLY CONFINED OFF
SHORE, THOUGH SOME LOW CLOUDS COULD LINGER THROUGH THE MORNING
HOURS, PRIMARILY FROM THE DELAWARE VALLEY AND FURTHER EAST. THE
COLDER AIR MASS WILL BE IN PLACE TOMORROW, AND AS A RESULT, SHOULD
SEE HIGHS NEAR OR SLIGHTLY BELOW NORMAL.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THE EXTENDD STARTS OUT WET AND THEN ENDS UP DRY. HOWEVER, AFTER A
PROLONGED PERIOD OF DRY WX, WE WILL HAVE SEVERAL SHOTS OF PRECIP
THROUGH THE WEEKEND. UNFORTUNATELY, IT'S THE WEEKEND. THEN THERE
WILL BE A RETURN TO MORE PLEASANT, SEPTEMBER-LIKE WX.

WK HIGH PRES WILL BE OVER THE REGION AT THE START OF THE PD FRI
NIGHT AND DRY WX WILL BE EXPECTED INTO ERLY SAT.

THEN, LOW PRES WILL MOVE UP FROM THE SEN PORTION OF THE NATION AND
BRING RAIN AS EARLY AT SAT AFTN. THERE ARE STILL SOME TIMING DIFFS
WRT THE ONSET OF PRECIP, BUT THE 12Z CYCLE AS A WHOLE HAS SPED UP
ONSET TIME. IS THIS THE START OF A TREND, OR ONE CYCLE REMAIN TO
BE SEEN. SAT NIGHT LOOKS TO BE THE WETTEST PD. THEN ON SUN, YET A
SECOND LOW LOOKS TO DEVELOP ALG THE STALLED FRONT. EXACTLY WHERE
THE FRONT IS AND WHERE THE LOW FORMS WILL DETERMINE HOW WET SUN
IS.

ERLY SUN LOOKS TO BE WET, ESPECIALLY UP N. THEN, THERE CUD BE A
SIGNIFICANT BREAK BEFORE MORE PRECIP IN THE AFTN. WHETHER CHANCES
ARE BEST CLOSER TO THE CST, UP N, OR EVERYWHERE, STILL NEEDS TO BE
RESOLVED IN THE MDLS. SO FOR NOW ILL JUST CARRY HIGH CHC POPS. AS
THE LOW PULLS AWAY, ITS ASSOCD CDFNT WILL MOVE THRU AND THIS WILL
BRING IN NW FLOW.

BY LATER SUN, A LARGE AREA OF HIGH PRES WILL BE MOVG IN FROM THE
SW. THIS WILL DRY THINGS OUT AND BRING A RETURN TO DRY WX FOR MUCH
OF THE UPCOMING WEEK.

TEMPS WILL BE MUCH CLOSER TO NRML WITH MUCH MORE PLEASANT HUMIDITY
VALUES. WE WILL PROBABLY EVEN BE BELOW NRML ON SUN, WITH ABUNDANT
CLOUDS AND THEN GOOD NW FLOW ON MON, BEFORE A RETURN TO NR OR
SLIGHTLY ABV NRML FOR THE REST OF THE PD.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TO BEGIN, SHOULD SEE CONDITIONS VARIABLE BETWEEN MVFR AND IFR WITH
HEAVIER RAIN IN THUNDERSTORMS AND SHOWERS. THUNDERSTORMS AND SHOWERS
SHOULD BEGIN TO TAPER OFF BETWEEN 00 AND 06Z FOR MOST OF THE TAF
SITES, BUT LOW CLOUDS LEADING TO IFR CONDITIONS SHOULD LINGER FOR
MOST OF THE OVERNIGHT HOURS. CONDITIONS WILL SLOWLY IMPROVE TO VFR
FROM WEST TO EAST BETWEEN 12 AND 18Z. AFTER 18Z, EXPECT MOSTLY VFR
CONDITIONS.

WINDS WILL BACK FROM NORTHERLY OR NORTHEASTERLY NOW TO NORTHWESTERLY
BY LATE TONIGHT.

OUTLOOK...
FRI NIGHT...VFR.  HIGH CONFIDENCE.

SAT...VFR TO START, BUT LOWERING CONDS AS LOW PRES APPROACHES FROM
THE SW AND RAIN MOVES IN DURG THE AFTN. MVFR/IFR PSBL. STILL SOME
TIMING ISSUES.  MODERATE CONFIDENCE.

SAT NIGHT...MVFR/IFR LIKELY IN PDS OF STEADY/HEAVY RAIN.

SUN...ANOTHER LOW PRES MOVES THRU ALG STALLED FRONT. VFR EXPECTED,
BUT MVFR/IFR PSBL, ESPECIALLY IN THE MRNG, DEPENDING ON THE TIMING
OF THE LOW AND THE FRONT.  LOW CONFIDENCE.

SUN NIGHT-MON...HIGH PRES. VFR. HIGH CONFIDENCE.

&&

.MARINE...
SEAS SHOULD STAY BELOW SMALL CRAFT ADVISORY CRITERIA TONIGHT AND
TOMORROW. WINDS MAY APPROACH 25 KT LATE TONIGHT FOR THE ATLANTIC
WATERS ADJACENT TO NORTHERN NEW JERSEY, BUT AT THIS TIME, ANTICIPATE
THAT THEY WILL STAY JUST BELOW CRITERIA.

GUSTY WINDS MAY ALSO BE POSSIBLE IN THE VICINITY OF ANY
THUNDERSTORMS THIS AFTERNOON AND EVENING.

OUTLOOK...
FRI NIGHT THROUGH SUN...SUB-ADVISORY CONDITIONS ARE EXPECTED TO
CONTINUE ON THE AREA WATERS. SEAS WILL REMAIN AROUND 2 TO 4 FEET
THROUGH THE WEEKEND, WITH WIND GENLY SSE ON SAT BECOMING SW ON SUN
AT 10 TO 15 KT.

SUN NIGHT INTO MON...HIGH PRESSURE WILL BUILD IN BEHIND A
DEPARTING LOW. THE TIGHT PGRAD BETWEEN THESE SYSTEMS WILL ALLOW
FOR WESTERLY WINDS TO BECOME GUSTY, AOA 25 KTS. SEAS WILL ALSO
INCREASE BUT ARE EXPECTED TO REMAIN BELOW 5 FT ATTM. SCA MAY BE
NEEDED BEGINNING SUN NIGHT AND CONTINUING INTO ERLY MON BEFORE THE
PGRAD RELAXES.

&&

.HYDROLOGY...
STARTING TO SEE CONSIDERABLE STORM TRAINING IN THE VICINITY OF THE
LOW, INCLUDING PORTIONS OF OUR URBAN CORRIDOR. THUS HAVE DECIDED
TO ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEASTERN
PENNSYLVANIA, CENTRAL AND SOUTHERN NEW JERSEY, AND NORTHERN
DELMARVA. RUNS THROUGH 00Z, AS IT LOOKS LIKE WE SHOULD STILL SEE
THE PRECIP TAPERING OFF AFTER 00Z.

&&

.RIP CURRENTS...
WHILE A LOW OR LOW ENHANCED RISK OF RIP CURRENTS IS EXPECTED THU-
FRI, THE RISK MAY INCREASE TO MODERATE LATE SATURDAY OR SUNDAY
WITH A DEVELOPING 4 FOOT SHORT PERIOD SOUTHERLY SWELL. WIND
DIRECTION WILL BE THE DETERMINING FACTOR.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR PAZ060>062-
     070-071-101>106.
NJ...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NJZ015>019.
DE...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR DEZ001-002.
MD...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-
     015.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...JOHNSON
SHORT TERM...JOHNSON
LONG TERM...NIERENBERG
AVIATION...JOHNSON/NIERENBERG
MARINE...JOHNSON/NIERENBERG
HYDROLOGY...
RIP CURRENTS...
Hazardous weather outlook, Sep 10, 3:47 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT THU SEP 10 2015

DEZ001-002-MDZ008-012-015-NJZ015>019-PAZ060>062-070-071-101>106-
112000-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
347 PM EDT THU SEP 10 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-MDZ019-020-NJZ001-007>010-012-013-020>023-027-PAZ054-055-
112000-
INLAND SUSSEX-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
347 PM EDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO
FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS INTO THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-112000-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
347 PM EDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO
FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS INTO THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-112000-
DELAWARE BEACHES-
347 PM EDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO
FLOODING IN URBAN, POOR DRAINAGE, AND LOW LYING AREAS INTO THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-112000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 PM EDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 10, 10:42 AM EDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1042 AM EDT THU SEP 10 2015

DEZ002>004-101545-
DELAWARE BEACHES-KENT-INLAND SUSSEX-
1042 AM EDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENT AND CENTRAL
SUSSEX COUNTIES...

AT 1042 AM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
MILLSBORO...OR 11 MILES EAST OF GEORGETOWN...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILLSBORO...LEWES...MILTON...SELBYVILLE...BRIDGEVILLE...
DAGSBORO...MILLVILLE...ELLENDALE...HENLOPEN ACRES...CAPE HENLOPEN
STATE PARK...LONG NECK...OCEAN VIEW...FRANKFORD...SOUTH BETHANY AND
DEWEY BEACH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.

LAT...LON 3845 7523 3873 7563 3895 7531 3880 7518
      3880 7509 3867 7507 3869 7508 3869 7514
      3864 7513 3862 7508 3866 7507 3861 7506
      3859 7521 3857 7518 3858 7507 3860 7506
      3845 7505
TIME...MOT...LOC 1442Z 254DEG 28KT 3865 7519
Local storm report, Sep 10, 11:24 AM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1124 AM EDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     FLOOD            OCEAN TWP               40.24N  74.04W
09/10/2015                   MONMOUTH           NJ   SOCIAL MEDIA

            PORTIONS OF KINGS HIGHWAY AND WEST PARK AVENUE FLOODED
            AND CLOSED.

&&

EVENT NUMBER PHI1500768

FRANCK
Local storm report, Sep 10, 11:26 AM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1126 AM EDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     FLOOD            SEA GIRT                40.13N  74.03W
09/10/2015                   MONMOUTH           NJ   SOCIAL MEDIA

            FIRST AVENUE FLOODED

&&

EVENT NUMBER PHI1500769

FRANCK
Special weather statement, Sep 10, 12:14 PM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1214 PM EDT THU SEP 10 2015

DEZ002-101715-
KENT-
1214 PM EDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KENT COUNTY...

AT 1214 PM EDT...A STRONG THUNDERSTORM WAS OVER RISING SUN...OR NEAR
DOVER...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...HARRINGTON...CAMDEN...CHESWOLD...BOWERS...WOODSIDE...VIOLA...
DOVER SPEEDWAY...ANDREWSVILLE...DOVER BASE HOUSING...RISING
SUN-LEBANON...RISING SUN...HAZLETTVILLE...WYOMING...FELTON...
FREDERICA...MAGNOLIA...LITTLE CREEK...LEIPSIC AND RIVERVIEW.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3910 7573 3927 7551 3928 7552 3932 7545
      3925 7540 3924 7541 3920 7540 3915 7541
      3907 7541 3903 7537 3884 7566
TIME...MOT...LOC 1614Z 223DEG 33KT 3911 7552
Special weather statement, Sep 10, 3:34 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EDT THU SEP 10 2015

MDZ012-015-019-020-102030-
CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
334 PM EDT THU SEP 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN KENT...
TALBOT...CENTRAL QUEEN ANNE'S AND CENTRAL CAROLINE COUNTIES...

AT 332 PM EDT...A SHORT LINE OF STRONG THUNDERSTORMS EXTENDED FROM
NEAR OVERTON TO PLUM POINT...AND MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...CENTREVILLE...OAKLAND...RIDGELY...
TRAPPE...ST. MICHAELS...OXFORD...QUEEN ANNE...STARR...WINDYHILL...
HOPE...GRASONVILLE...CORDOVA...JUMPTOWN...COPPERVILLE...TANYARD...
SKIPTON AND WYE MILLS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3886 7635 3886 7626 3885 7626 3878 7621
      3897 7625 3890 7629 3891 7629 3892 7631
      3906 7621 3916 7576 3916 7575 3858 7602
      3857 7602 3868 7621 3876 7622 3872 7630
      3878 7629 3867 7634
TIME...MOT...LOC 1932Z 268DEG 13KT 3900 7617 3861 7648

GORSE
Special weather statement, Sep 10, 3:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT THU SEP 10 2015

DEZ001-002-MDZ012-015-020-102030-
KENT-NEW CASTLE-CAROLINE-KENT-QUEEN ANNE'S-
352 PM EDT THU SEP 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN CAROLINE AND
EAST CENTRAL KENT COUNTIES...

AT 351 PM EDT...A STRONG THUNDERSTORM WAS OVER SUDLERSVILLE...OR 16
MILES NORTHEAST OF CENTERVILLE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...SMYRNA...CLAYTON...CHESWOLD...MILLINGTON...SUDLERSVILLE...
HARTLY...DOVER SPEEDWAY...GREEN SPRING...DELANEY CORNER...
HAZLETTVILLE...WOODLAND BEACH...KENTON...LITTLE CREEK...LEIPSIC...
MARYDEL...TEMPLEVILLE...BARCLAY...CHAMBERSVILLE AND KENT ACRES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3927 7591 3942 7555 3937 7552 3935 7549
      3933 7550 3934 7549 3931 7543 3925 7540
      3924 7541 3920 7540 3915 7541 3906 7594
TIME...MOT...LOC 1951Z 238DEG 18KT 3919 7582

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 4:46 AM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more119 min
Sep 10, 6:35 AM EDTSpecial Marine WarningPHI55 min
Sep 10, 6:40 AM EDTSpecial Weather StatementPHIAtlantic65 min
Sep 10, 7:23 AM EDTSpecial Marine WarningPHI67 min
Sep 10, 12:02 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester4 hr
Sep 10, 12:34 PM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Mercer, Salem6 hr
Sep 10, 3:29 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Somerset3 hr
Sep 10, 4:14 PM EDTAreal Flood AdvisoryPHIWarren3 hr
Sep 10, 2:15 PM EDTAreal Flood WarningPHIPhiladelphia3 hr
Sep 10, 3:22 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh3 hr
Sep 10, 3:49 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery3 hr
Sep 10, 6:19 PM EDTFlash Flood WarningPHIChester, Montgomery116 min
Sep 9, 11:03 PM EDTSpecial Weather StatementPHICaroline27 min
Sep 10, 12:17 PM EDTAreal Flood AdvisoryPHICaroline4 hr
Sep 10, 3:34 PM EDTSpecial Weather StatementPHIQueen Anne's, Talbot56 min
Sep 10, 10:42 AM EDTSpecial Weather StatementPHISussex63 min
Sep 10, 12:14 PM EDTSpecial Weather StatementPHIKent61 min
Sep 10, 4:40 PM EDTAreal Flood AdvisoryPHIKent2 hr

Nearby

Special Weather Statements in Delaware, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.